# SDR CA030829002

- Difficulty date: August 22, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,571 hours
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23031937
- Condition: Cracked
- Location: Turbine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TROUBLESHOOTING AN ENGINE THAT WAS RUNNING HOTTER THAN NORMAL, WE PRFORMED A HOT SECTION INSPECTION AND FOUND THE 1ST STAGE NOZZLE CRACKED 90 DEGREES AROUND THE INNER RIM. IF THE CRACK HAD NOT BEEN FOUND, A TURBINE FAILURE MAY HAVE OCCURRED.
